# SDR SIMA20130308003

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 23,802 hours, 23,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CEILING EMERGENCY LIGHT AT ROW 1 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RECONNECTED CONNECTOR ON FORWARD PASSENGER CABIN CEILING EMERGENCY LIGHT IAW EMB 140 AMM 25-22-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
